# SDR ABXA201008200113

- Difficulty date: July 29, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL SIDE OF THE AFT LOWER CARGO DOOR HAS SURFACE CORROSION ACROSS THE DOOR STRUCTURES BEAM BELOW VENT DOORS.  INSTALLED NEW T CAP AND FASTENERS IAW SRM 51-40-02.
